# SDR CALA2014111401451

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 35,076 hours, 11,546 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 2796
- Condition: Unserviceable
- Location: Apu
- Part time: 36,797 hours, 9,618 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START IN FLIGHT AT 10,000.  TRIED START ON GND AND WAS SUCCESSFUL.  ENTERED FOR CREW 0037705 COMPLIED WITH MEL IAW 4911C & AMM 24-25-00-710-001-A REPLACED STARTER IAW AMM 49-41-01-402-013.  REPLACED DEOILER VLV IAW AMM 49-27-08-404-011, OPERATIONS CHECKED GOOD, MEL REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1643135 SN OFF 00087 TT 1582187 SN OFF 02796 VLV, APU, DE- OFF 99-4927-9-9001 0087 ON 99-4927-9-9001 0063 STARTER, APU, M OFF 99-4941-9-0001 2796 ON 99-4941-9-00013585.
